What causes swelling in buttocks and fever after a hormone shot?
Injection site reaction, thrombophob ointment, ibuprofen
I have gone through your query.
Based on the information provided by you it appears that it is injection site reaction or cellulitis. But in picture that you have uploaded, the site is not visible.
Presently I would suggest you to apply hot compresses at least 3 to 4 times a day and along with it apply Thrombophob ointment (heparin sodium) variant locally 1 week.
To address the pain and inflammation I would suggest you to take over the counter anti inflammatory pill Ibuprofen 400mg twice daily after food, for 3 days.
Kindly follow these measure for 2-3 days, if it does not resolve, I would suggest you to see z general surgeon, who on examination, if required will go for incision and drainage.
This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.
I hope this suggestion might be of some help to you.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes pain in spleen after a glandular fever
- What causes headache and fever after removal of adenoids
- What could cause a back pain after a fever
- What is the cause for fever after a head injury
- What is the cause of fever after taking phenosymethyipenicillin
- What can cause swelling in the cheek with fever
- What is the cause of fever after an injury
- What causes rash on neckchest and face after a fever
- What is the cause for chest pain after fever
- What is the cause for fever everyday after croup